# SDR UPS99828672

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT, WING L/E LWR SKIN BUTT SPLICE DOUBLER HAS A 30 CRACK AT XFS 341.5.  REPAIRED DOUBLER IAW DH SK713-051.
